Volume 12, Issue 4
Optimal Coarse Grid Size in Domain Decompostition

Tony Chan & Jian-Ping Shao

DOI:

J. Comp. Math., 12 (1994), pp. 291-297

Published online: 1994-12

Preview Full PDF 70 1730
Export citation
  • Abstract

The authors do not provide abstract for this article.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-12-291, author = {Tony Chan and Jian-Ping Shao}, title = {Optimal Coarse Grid Size in Domain Decompostition}, journal = {Journal of Computational Mathematics}, year = {1994}, volume = {12}, number = {4}, pages = {291--297}, abstract = {The authors do not provide abstract for this article.}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10212.html} }
TY - JOUR T1 - Optimal Coarse Grid Size in Domain Decompostition AU - Tony Chan & Jian-Ping Shao JO - Journal of Computational Mathematics VL - 4 SP - 291 EP - 297 PY - 1994 DA - 1994/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10212.html KW - AB - The authors do not provide abstract for this article.
Tony Chan & Jian-Ping Shao. (1970). Optimal Coarse Grid Size in Domain Decompostition. Journal of Computational Mathematics. 12 (4). 291-297. doi:
Copy to clipboard
The citation has been copied to your clipboard